# SDR SWAA094084

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 70,555 hours, 58,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE SKIN BEAR STRAP CRACKED AT L1 DOOR UPPER HINGE CUT OUT, BS 305, WL 261 - WL 258.  REPAIRED SKIN PER EA & SRM.
